# SDR DALA2020090432949

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 647-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION LEVEL 2) DURING INSEPCTION FOUND LEFT SIDE PLATE FROM STA 647 TO 670 AT FWD CARGO COMPARTMENT CORRODED. REPAIRED PER SRM.
